# SDR DXTA200702646

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,217 hours, 3,101 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: AIR485401
- Part serial: APB010577
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR REMAINS OPEN WITH GEAR RETRACTED-TOWER VERIFIED GEAR DOOR-RT MAIN INDICATOR HAD RED LIGHT.  REMOVED AND REPLACED RT MLG DOOR SEQUENCE VALVE IAW MM 32-30-41 AND RT MLG DOOR JACK IAW MM 32-10-41 LEAK CHECKED & OPS CHECKED GOOD.
